MacKay, N.J. and Short, B.J. (2003) Boundary scattering, symmetric spaces and the principal chiral model on the half-line. Communications in Mathematical Physics, 233 (2). pp. 313-354. ISSN 1432-0916Full text not available from this repository.
We investigate integrable boundary conditions (BCs) for the principal chiral model on the half-line, and rational solutions of the boundary Yang-Baxter equation (BYBE). In each case we find a connection with (type I, Riemannian, globally) symmetric spaces G/H: there is a class of integrable BCs in which the boundary field is restricted to lie in a coset of H; these BCs are parametrized by G/H×G/H; there are rational solutions of the BYBE in the defining representations of all classical G parametrized by G/H; and using these we propose boundary S-matrices for the principal chiral model, parametrized by G/H×G/H, which correspond to our boundary conditions.
|Academic Units:||The University of York > Mathematics (York)|
|Depositing User:||York RAE Import|
|Date Deposited:||12 Jun 2009 13:18|
|Last Modified:||12 Jun 2009 13:18|
Actions (login required)